Anxiety from hormone and stim use

  1. New Member
    Sea223's Avatar
    Join Date
    Feb 2005
    Age
    33
    Posts
    286
    Rep Power
    263
    Level
    14
    Lv. Percent
    21.72%

    Anxiety from hormone and stim use


    I've been having some anxiety lately. It's been amplified when on hormones and obviously stims -anyone else have this problem? It's to the point where I can't use stims at all anymore. I was told by my doctor that my exertion based migranes are caused by anxiety so I was prescribed xanax and paxil. I really don't have any other stress in my life right now. So maybe it's been caused by my hormonal imbalance. I've discontinued use of everything. Anyone have any thoughts on this? I don't want to have to take any prescription drugs long term. Thanks

  2. Diamond Member
    Jayhawkk's Avatar
    Stats
    5'8"  230 lbs.
    Join Date
    Dec 2003
    Age
    39
    Posts
    12,790
    Rep Power
    11681
    Level
    67
    Lv. Percent
    47.74%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    Yep, a lot of people suffer this from the above use. You probably won't have to stay on it long if it was induced by your use of stims etc.
  3. New Member
    Sea223's Avatar
    Join Date
    Feb 2005
    Age
    33
    Posts
    286
    Rep Power
    263
    Level
    14
    Lv. Percent
    21.72%

    Quote Originally Posted by Jayhawkk
    Yep, a lot of people suffer this from the above use. You probably won't have to stay on it long if it was induced by your use of stims etc.
    Yeah- I haven't used serious stims for over a year- Last was Clen- which I had a bad experience. I just stopped a tst/trn cycle due to my migrane headaches and anxiety. Thanks

    I can't even workout right now....any physical exertion brings on a migrane. Already been scanned for a cerebral aneurysm. Sh1t
    •   
       

  4. Diamond Member
    Jayhawkk's Avatar
    Stats
    5'8"  230 lbs.
    Join Date
    Dec 2003
    Age
    39
    Posts
    12,790
    Rep Power
    11681
    Level
    67
    Lv. Percent
    47.74%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    Sorry to hear that man. I know how debilitating a migraine can be. I hope your tests come back negative and you find a solution soon.
  5. Diamond Member
    Irish Cannon's Avatar
    Stats
    5'8"   lbs.
    Join Date
    May 2006
    Age
    27
    Posts
    12,615
    Rep Power
    74319
    Level
    68
    Lv. Percent
    43.24%
    Achievements Activity ProActivity AuthorityPosting ProPosting AuthorityPosting Veteran

    sounds like it could be blood pressure related. try to find out your blood pressure if possible. if its high, take the required supps to help it. in addition, clen is known to cause anxiety and leave many people that use it to feel like garbage. you did the right thing by stopping your cycle and stims. i know very well how hard it is to do that.
  6. Elite Member
    yeahright's Avatar
    Join Date
    Jul 2005
    Posts
    6,368
    Rep Power
    10346
    Level
    52
    Lv. Percent
    98.25%
    Achievements Activity ProPosting ProPosting Authority

    Take care of yourself. Things will get better.
  7. Registered User
    kwyckemynd00's Avatar
    Stats
    5'10"   lbs.
    Join Date
    Jun 2004
    Age
    31
    Posts
    5,324
    Rep Power
    2848
    Level
    52
    Lv. Percent
    88.81%
    Achievements Activity ProPosting ProPosting Authority

    I honestly think these sides get better every time and a good portion of it, in most cases, is mental.

    First time i ran something I could swear i felt it running through my body and doing all kind sof crazy stuff....now, nothing. i don't even feel the "pounding" in my head i used to.
  8. New Member
    Sea223's Avatar
    Join Date
    Feb 2005
    Age
    33
    Posts
    286
    Rep Power
    263
    Level
    14
    Lv. Percent
    21.72%

    Nope not BP-I checked that daily at home with my own steth and cuff. I have 3 hormone cycles under my belt.....never had the anxiety issue. As far as the anxiety being mental....That thought has crossed my mind-my neurologist doesn't think it is. Whatever.

    As far as the test results for my noggin- they came back negative for a cerebral aneurysm/vascular problem. That's why he THINKS it's a migrane brought on by exertion. Thanks
  9. Diamond Member
    Irish Cannon's Avatar
    Stats
    5'8"   lbs.
    Join Date
    May 2006
    Age
    27
    Posts
    12,615
    Rep Power
    74319
    Level
    68
    Lv. Percent
    43.24%
    Achievements Activity ProActivity AuthorityPosting ProPosting AuthorityPosting Veteran

    talk to your doctor about topomax (wow that sounded like a commercial)

    i know a few drug reps at my gym that work for that company. its a migrane drug.
  10. New Member
    Sea223's Avatar
    Join Date
    Feb 2005
    Age
    33
    Posts
    286
    Rep Power
    263
    Level
    14
    Lv. Percent
    21.72%

    Quote Originally Posted by Irish Cannon
    talk to your doctor about topomax (wow that sounded like a commercial)

    i know a few drug reps at my gym that work for that company. its a migrane drug.
    Will do- thanks. It does sound like a commercial lol.
  11. Registered User
    CHAPS's Avatar
    Join Date
    Dec 2005
    Age
    28
    Posts
    4,380
    Rep Power
    2869
    Level
    45
    Lv. Percent
    55.05%
    Achievements Activity ProPosting Pro

    Anxiety is a really common problem i'm on Paxil as well and it's stopped my depression and anxiety. I was on lerazapam for a while, i'd just pop one when i was having an anxiety attack and it'd mellow me out.
  12. New Member
    Sea223's Avatar
    Join Date
    Feb 2005
    Age
    33
    Posts
    286
    Rep Power
    263
    Level
    14
    Lv. Percent
    21.72%

    Quote Originally Posted by CHAPS
    Anxiety is a really common problem i'm on Paxil as well and it's stopped my depression and anxiety. I was on lerazapam for a while, i'd just pop one when i was having an anxiety attack and it'd mellow me out.
    Did you have that problem before cycles and stims?? Any problem in the libido department. I was told that that was one of the common sides. Thanks for the replies- more are always welcome.
  13. Registered User
    CHAPS's Avatar
    Join Date
    Dec 2005
    Age
    28
    Posts
    4,380
    Rep Power
    2869
    Level
    45
    Lv. Percent
    55.05%
    Achievements Activity ProPosting Pro

    Before cycles or stims yes i had the problems, and i do find that i have a lowered desire to have sex, so a lower sexual drive in general, but on the plus side it really seems to extend the time till orgasm so that's cool, lol.
  14. New Member
    papa G's Avatar
    Join Date
    Jul 2005
    Age
    38
    Posts
    184
    Rep Power
    206
    Level
    11
    Lv. Percent
    60.23%

    I agree that some cycles can cause anxiety after cycle. In the past I had major panic/anxiety issues after SD. I experienced Migraines, tingling extremities, thoughts of dying, dizziness, SOB, rapid heart and many other common anxiety symptoms. It took a few times to the ER to narrow it down. It got to the point that I could think of the wrong thing and I would have an anxiety attack.

    Benzos and certain supps will definately help the anxiety but from experience taking longer breaks between cycles seem to do me good. Imbalanced hormones can definately leave you in a weak mental state. If your under alot of stress don't begin a cycle because it seems that it amplifies stress when coming off. Make sure you are mentally prepared.

    If all else fails just tell yourself "I'll be OK" and you usually will. This is just one of the sides of toying with your hormone levels. Staying in a positive mindset will pull you through!!
  

  
 

Similar Forum Threads

  1. Replies: 3
    Last Post: 12-22-2009, 02:34 AM
  2. Replies: 16
    Last Post: 01-21-2004, 11:02 PM
  3. diabetic and aas use?
    By EatNphood in forum Anabolics
    Replies: 6
    Last Post: 11-05-2003, 06:57 PM
  4. Replies: 34
    Last Post: 06-07-2003, 09:58 PM
  5. Replies: 10
    Last Post: 03-27-2003, 05:43 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in